Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A global existence theorem for the four body problem


Author: Donald G. Saari
Journal: Bull. Amer. Math. Soc. 82 (1976), 743-744
MSC (1970): Primary 70F10, 70F35; Secondary 34F05, 58F05
MathSciNet review: 0405505
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 70F10, 70F35, 34F05, 58F05

Retrieve articles in all journals with MSC (1970): 70F10, 70F35, 34F05, 58F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1976-14143-2